# SDR N736ZX

- Difficulty date: March 11, 2004
- Submitted: March 11, 2004
- Operation: General aviation
- Aircraft: N736Z
- Make and model: Cessna 182R
- Aircraft time: 5,075 hours
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 22601145
- Condition: Detached
- Location: Rudder Bar
- Part time: 5,075 hours
- Component: Rudder Bar, Cessna
- Component part number: 22601145
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT RUDDER BAR TORQUE TUBE ASSEMBLY, PN 2260114-5 FAILURE. FAILURE OCCURRED IN FLIGHT RESULTING IN LT SIDE PILOT'S TOTAL LOSS OF LT RUDDER AND STEERING CONTROL. NATURE OF FAILURE; LT OB RUDDER PEDAL SOCKET ON TORQUE TUBE BROKE AWAY FROM THE TORQUE TUBE. THERE IS NO OBVIOUS REASON WHY THIS MIGHT HAVE HAPPENED. THERE ARE NO BENT OR DAMAGED COMPONENTS WITHIN THE SAME SYSTEM, AND THE STEEL TORQUE TUBE HAS ONLY VERY LIGHT INTERNAL CORROSION.
